# SDR ASAA2012061792378

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,290 hours, 6,607 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971101225
- Condition: Inoperative
- Location: Apu
- Part time: 246 hours, 673 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO APU START ATTEMPTS BOTH RESULTED IN FAULT LIGHT , NO START.  ACFT GROUNDED. R & R, AND TESTED APU IGNITION UNIT IAW MM 49-41-31-400-801. TEST PASSED.  APU BITE SHOWS NO CURRENT FAULTS THROUGH 3 START CYCLES.  REPAIR CONFIRMATION SUCCESSFUL IAW FIM 49-40-00-810-805.
